# SDR AALA202505023578

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 20,329 hours, 5,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW DOES NOT OPERATE NORMALLY AND SMOOTHLY. VERY DIFFICULT TO OPEN AND CLOSE. MECHANISM FEELS AS IF IT IS BINDING. TOP INDICATOR BUTTON IS SLOW TO POP UP. MAINTENANCE ADJUSTED THE SLIDING WINDOW HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11
